Grape seed question

Discussion in 'Fibromyalgia Main Forum' started by Kittyweird, Jul 24, 2012.

  1. Kittyweird

    Kittyweird New Member

    I have been trying Grape seed extract for a week now. Every time I take a capsule, after about 1/2 hour, I get a headache. I bought the capsules from Pro Health, so I know they are a quality product. I am wondering if anyone else has had this problem & if the headache problem eventually stops. The capsules are 100 mg & i take them as directed with food at the same time every day. Thanks for any info you can give me.

  2. FaithHopeCure

    FaithHopeCure New Member

    I take grape seed and COQ10 and have not had a reaction. Both of these are powerful antioxidants. Maybe you are detoxifying which can cause headaches. Give it another week if the headaches are not too bad. Otherwise try another another antioxidant.
  3. Kittyweird

    Kittyweird New Member

    Thanks for the replies! Just wondered if my reaction was common. The

    headache lasts all day long. I take one capsule per day, 100 mg. I was taking it

    with my multi vitamin drink & thought maybe the GSE was reacting with

    something in my drink, so I started taking them hours apart, but I am still

    getting the headache. I'll have to do some more research. Thanks, Dee

  4. sunflowergirl

    sunflowergirl Active Member

    Haven't noticed any "particular" headache that I could say is from this. I say this because I suffer from headaches quite a lot but mine seem to be connected to my neck troubles. I do have to say that this past week I've noticed that both sides of my nasal passages are open......can I say I'm thrilled over this because I'm breathing better. I have a badly deviated septum. Could this be the GSE working?

    I hope you figure out the answer. Question: do you not get any headaches and now suddenly you do?
  5. sunflowergirl

    sunflowergirl Active Member

    When I first got vertigo I read everything I could and apparently it is the histimines that really do a #. That's why a doctor will tell you to try benadryl for vertitgo which just made me very sleepy. And I think lowering the histimines might also help my tinnitus.